# SDR REXA2016062301241

- Difficulty date: June 23, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 813-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK HAS TWO LOCATIONS OF CORROSION BS 813.7 AND 847.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07, 53-00-49-400-801-A07 AND REO 670-53-00-343.
